| Catalog Number |
MZ5309 |
| Medical Device Problem Code |
Material Separation (1562)
| Health Effect - Clinical Code |
Insufficient Information (4580)
| Date of Event |
01/28/2026
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
H.3.A device evaluation and/or device history review is anticipated but is not complete.Upon completion, a supplemental report will be filed.B3.The date received by manufacturer has been used for this field.
Event or Problem Description
We have been having an issue with the mz5310 with the connector popping off.
Additional Manufacturer Narrative
Correction: (d.4.) device catalog #.Investigation results: due to no sample being received, an investigation could not be performed, and a root cause could not be determined.No product will be returned per customer.No investigation was performed.
Event or Problem Description
No additional information.